Filtros : "Communications in Statistics - Simulation and Computation" "Indexado no Science Citation Index" Removido: "2017" Limpar

Filtros



Refine with date range


  • Source: Communications in Statistics - Simulation and Computation. Unidade: ICMC

    Subjects: DISTRIBUIÇÕES (PROBABILIDADE), VEROSSIMILHANÇA, ESTIMAÇÃO PARAMÉTRICA, METEOROLOGIA

    Versão AceitaAcesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      LOUZADA, Francisco e RAMOS, Pedro Luiz e FERREIRA, Paulo Henrique. Exponential-Poisson distribution: estimation and applications to rainfall and aircraft data with zero occurrence. Communications in Statistics - Simulation and Computation, v. 49, n. 4, p. 1024-1043, 2020Tradução . . Disponível em: https://doi.org/10.1080/03610918.2018.1491988. Acesso em: 30 nov. 2025.
    • APA

      Louzada, F., Ramos, P. L., & Ferreira, P. H. (2020). Exponential-Poisson distribution: estimation and applications to rainfall and aircraft data with zero occurrence. Communications in Statistics - Simulation and Computation, 49( 4), 1024-1043. doi:10.1080/03610918.2018.1491988
    • NLM

      Louzada F, Ramos PL, Ferreira PH. Exponential-Poisson distribution: estimation and applications to rainfall and aircraft data with zero occurrence [Internet]. Communications in Statistics - Simulation and Computation. 2020 ; 49( 4): 1024-1043.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1080/03610918.2018.1491988
    • Vancouver

      Louzada F, Ramos PL, Ferreira PH. Exponential-Poisson distribution: estimation and applications to rainfall and aircraft data with zero occurrence [Internet]. Communications in Statistics - Simulation and Computation. 2020 ; 49( 4): 1024-1043.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1080/03610918.2018.1491988
  • Source: Communications in Statistics - Simulation and Computation. Unidades: ICMC, Interinstitucional de Pós-Graduação em Estatística

    Subjects: INFERÊNCIA BAYESIANA, ANÁLISE DE REGRESSÃO E DE CORRELAÇÃO, ANÁLISE DE SOBREVIVÊNCIA, PROCESSOS DE MARKOV, PROCESSOS ESTOCÁSTICOS

    PrivadoAcesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      RODRIGUES, Josemar et al. Bayesian superposition of pure-birth destructive cure processes for tumor latency. Communications in Statistics - Simulation and Computation, v. 49, n. 12, p. 3240-3253, 2020Tradução . . Disponível em: https://doi.org/10.1080/03610918.2018.1538455. Acesso em: 30 nov. 2025.
    • APA

      Rodrigues, J., Inacio, M. H. de A., Suzuki, A. K., Silva, F. R. da, & Balakrishnan, N. (2020). Bayesian superposition of pure-birth destructive cure processes for tumor latency. Communications in Statistics - Simulation and Computation, 49( 12), 3240-3253. doi:10.1080/03610918.2018.1538455
    • NLM

      Rodrigues J, Inacio MH de A, Suzuki AK, Silva FR da, Balakrishnan N. Bayesian superposition of pure-birth destructive cure processes for tumor latency [Internet]. Communications in Statistics - Simulation and Computation. 2020 ; 49( 12): 3240-3253.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1080/03610918.2018.1538455
    • Vancouver

      Rodrigues J, Inacio MH de A, Suzuki AK, Silva FR da, Balakrishnan N. Bayesian superposition of pure-birth destructive cure processes for tumor latency [Internet]. Communications in Statistics - Simulation and Computation. 2020 ; 49( 12): 3240-3253.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1080/03610918.2018.1538455
  • Source: Communications in Statistics - Simulation and Computation. Unidade: ICMC

    Subjects: INFERÊNCIA BAYESIANA, CRÉDITO, RESPOSTAS, TEORIA DE RESPOSTA AO ITEM, MODELOS, MÉTODO DE MONTE CARLO, SIMULAÇÃO DE SISTEMAS

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      SILVA, Marcelo A. da e BAZÁN GUZMÁN, Jorge Luis e HUGGINS-MANLEY, Anne Corinne. Sensitivity analysis and choosing between alternative polytomous IRT models using bayesian model comparison criteria. Communications in Statistics - Simulation and Computation, v. Fe 2019, n. 2, p. 601-620, 2019Tradução . . Disponível em: https://doi.org/10.1080/03610918.2017.1390126. Acesso em: 30 nov. 2025.
    • APA

      Silva, M. A. da, Bazán Guzmán, J. L., & Huggins-Manley, A. C. (2019). Sensitivity analysis and choosing between alternative polytomous IRT models using bayesian model comparison criteria. Communications in Statistics - Simulation and Computation, Fe 2019( 2), 601-620. doi:10.1080/03610918.2017.1390126
    • NLM

      Silva MA da, Bazán Guzmán JL, Huggins-Manley AC. Sensitivity analysis and choosing between alternative polytomous IRT models using bayesian model comparison criteria [Internet]. Communications in Statistics - Simulation and Computation. 2019 ; Fe 2019( 2): 601-620.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1080/03610918.2017.1390126
    • Vancouver

      Silva MA da, Bazán Guzmán JL, Huggins-Manley AC. Sensitivity analysis and choosing between alternative polytomous IRT models using bayesian model comparison criteria [Internet]. Communications in Statistics - Simulation and Computation. 2019 ; Fe 2019( 2): 601-620.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1080/03610918.2017.1390126
  • Source: Communications in Statistics - Simulation and Computation. Unidade: ICMC

    Subjects: ESTATÍSTICA, INFERÊNCIA BAYESIANA, ESTATÍSTICA APLICADA, INFERÊNCIA ESTATÍSTICA

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      MARTINO, L. e LOUZADA, Francisco. Adaptive rejection sampling with fixed number of nodes. Communications in Statistics - Simulation and Computation, v. 48, n. 3, p. 655-665, 2019Tradução . . Disponível em: https://doi.org/10.1080/03610918.2017.1395039. Acesso em: 30 nov. 2025.
    • APA

      Martino, L., & Louzada, F. (2019). Adaptive rejection sampling with fixed number of nodes. Communications in Statistics - Simulation and Computation, 48( 3), 655-665. doi:10.1080/03610918.2017.1395039
    • NLM

      Martino L, Louzada F. Adaptive rejection sampling with fixed number of nodes [Internet]. Communications in Statistics - Simulation and Computation. 2019 ; 48( 3): 655-665.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1080/03610918.2017.1395039
    • Vancouver

      Martino L, Louzada F. Adaptive rejection sampling with fixed number of nodes [Internet]. Communications in Statistics - Simulation and Computation. 2019 ; 48( 3): 655-665.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1080/03610918.2017.1395039
  • Source: Communications in Statistics - Simulation and Computation. Unidade: ICMC

    Subjects: DISTRIBUIÇÕES (PROBABILIDADE), MODELOS EM SÉRIES TEMPORAIS, CHUVA

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      MILANI, Eder Angelo et al. A Bernoulli autoregressive moving average model applied to rainfall occurrence. Communications in Statistics - Simulation and Computation, v. 48, n. 9, p. 2743-2756, 2019Tradução . . Disponível em: https://doi.org/10.1080/03610918.2018.1468453. Acesso em: 30 nov. 2025.
    • APA

      Milani, E. A., Hartmann, M., Andrade, M. G. de, & Diniz, C. A. R. (2019). A Bernoulli autoregressive moving average model applied to rainfall occurrence. Communications in Statistics - Simulation and Computation, 48( 9), 2743-2756. doi:10.1080/03610918.2018.1468453
    • NLM

      Milani EA, Hartmann M, Andrade MG de, Diniz CAR. A Bernoulli autoregressive moving average model applied to rainfall occurrence [Internet]. Communications in Statistics - Simulation and Computation. 2019 ; 48( 9): 2743-2756.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1080/03610918.2018.1468453
    • Vancouver

      Milani EA, Hartmann M, Andrade MG de, Diniz CAR. A Bernoulli autoregressive moving average model applied to rainfall occurrence [Internet]. Communications in Statistics - Simulation and Computation. 2019 ; 48( 9): 2743-2756.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1080/03610918.2018.1468453
  • Source: Communications in Statistics - Simulation and Computation. Unidade: ICMC

    Subjects: PROBABILIDADE, ANÁLISE DE ERROS, TEORIA DA CONFIABILIDADE, DADOS CENSURADOS

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      FERREIRA, Paulo H. e LOUZADA, Francisco. Maximum likelihood estimation for bivariate SUR Tobit modeling in presence of two right-censored dependent variables. Communications in Statistics - Simulation and Computation, v. 48, n. Ja 2019, p. 150-168, 2019Tradução . . Disponível em: https://doi.org/10.1080/03610918.2017.1375521. Acesso em: 30 nov. 2025.
    • APA

      Ferreira, P. H., & Louzada, F. (2019). Maximum likelihood estimation for bivariate SUR Tobit modeling in presence of two right-censored dependent variables. Communications in Statistics - Simulation and Computation, 48( Ja 2019), 150-168. doi:10.1080/03610918.2017.1375521
    • NLM

      Ferreira PH, Louzada F. Maximum likelihood estimation for bivariate SUR Tobit modeling in presence of two right-censored dependent variables [Internet]. Communications in Statistics - Simulation and Computation. 2019 ; 48( Ja 2019): 150-168.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1080/03610918.2017.1375521
    • Vancouver

      Ferreira PH, Louzada F. Maximum likelihood estimation for bivariate SUR Tobit modeling in presence of two right-censored dependent variables [Internet]. Communications in Statistics - Simulation and Computation. 2019 ; 48( Ja 2019): 150-168.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1080/03610918.2017.1375521
  • Source: Communications in Statistics - Simulation and Computation. Unidade: ICMC

    Assunto: REGRESSÃO

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      SILVA, Eveliny Barroso da et al. A class of beta regression models with multiplicative log-normal measurement errors. Communications in Statistics - Simulation and Computation, v. 47, n. 1, p. 229-248, 2018Tradução . . Disponível em: https://doi.org/10.1080/03610918.2017.1280165. Acesso em: 30 nov. 2025.
    • APA

      Silva, E. B. da, Diniz, C. A. R., Carrasco, J. M. F., & Castro, M. de. (2018). A class of beta regression models with multiplicative log-normal measurement errors. Communications in Statistics - Simulation and Computation, 47( 1), 229-248. doi:10.1080/03610918.2017.1280165
    • NLM

      Silva EB da, Diniz CAR, Carrasco JMF, Castro M de. A class of beta regression models with multiplicative log-normal measurement errors [Internet]. Communications in Statistics - Simulation and Computation. 2018 ; 47( 1): 229-248.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1080/03610918.2017.1280165
    • Vancouver

      Silva EB da, Diniz CAR, Carrasco JMF, Castro M de. A class of beta regression models with multiplicative log-normal measurement errors [Internet]. Communications in Statistics - Simulation and Computation. 2018 ; 47( 1): 229-248.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1080/03610918.2017.1280165
  • Source: Communications in Statistics - Simulation and Computation. Unidades: ICMC, ESALQ

    Assunto: INFERÊNCIA BAYESIANA

    Versão PublicadaAcesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      CANCHO, Vicente Garibay e LOUZADA, Francisco e ORTEGA, Edwin Moisés Marcos. The power series cure rate model: an application to a cutaneous melanoma data. Communications in Statistics - Simulation and Computation, v. 42, n. 3, p. 586-602, 2013Tradução . . Disponível em: https://doi.org/10.1080/03610918.2011.639971. Acesso em: 30 nov. 2025.
    • APA

      Cancho, V. G., Louzada, F., & Ortega, E. M. M. (2013). The power series cure rate model: an application to a cutaneous melanoma data. Communications in Statistics - Simulation and Computation, 42( 3), 586-602. doi:10.1080/03610918.2011.639971
    • NLM

      Cancho VG, Louzada F, Ortega EMM. The power series cure rate model: an application to a cutaneous melanoma data [Internet]. Communications in Statistics - Simulation and Computation. 2013 ; 42( 3): 586-602.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1080/03610918.2011.639971
    • Vancouver

      Cancho VG, Louzada F, Ortega EMM. The power series cure rate model: an application to a cutaneous melanoma data [Internet]. Communications in Statistics - Simulation and Computation. 2013 ; 42( 3): 586-602.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1080/03610918.2011.639971

Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2025